On Bordism Theory of Manifolds with Singularities.
Mathematica Scandinavica, Tome 33 (1973), pp. 279-302 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

@article{MS2_1973__33_166332,
     author = {Nils Andreas Baas},
     title = {On {Bordism} {Theory} of {Manifolds} with {Singularities.}},
     journal = {Mathematica Scandinavica},
     pages = {279--302},
     year = {1973},
     volume = {33},
     zbl = {0281.57027},
     url = {http://geodesic.mathdoc.fr/item/MS2_1973__33_166332/}
}
TY  - JOUR
AU  - Nils Andreas Baas
TI  - On Bordism Theory of Manifolds with Singularities.
JO  - Mathematica Scandinavica
PY  - 1973
SP  - 279
EP  - 302
VL  - 33
UR  - http://geodesic.mathdoc.fr/item/MS2_1973__33_166332/
ID  - MS2_1973__33_166332
ER  - 
%0 Journal Article
%A Nils Andreas Baas
%T On Bordism Theory of Manifolds with Singularities.
%J Mathematica Scandinavica
%D 1973
%P 279-302
%V 33
%U http://geodesic.mathdoc.fr/item/MS2_1973__33_166332/
%F MS2_1973__33_166332
Nils Andreas Baas. On Bordism Theory of Manifolds with Singularities.. Mathematica Scandinavica, Tome 33 (1973), pp. 279-302. http://geodesic.mathdoc.fr/item/MS2_1973__33_166332/